# SDR IPXA1564245

- Difficulty date: December 27, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146N34001
- Condition: Dented
- Location: Bs 1491
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSE SKIN EXTERNAL SURFACE HAS PROTRUDING DENT AT BS 1491, JUST BELOW STR 26L (MARKED).  REPAIRED IAW EO B757-5330-40991 A DATED 14-JAN-2011 AND ATS ER 10-05862 DATED 14-JAN-2011.
